Quotation Zechner, Josef. 1990. Tax Clienteles and Optimal Capital Structure under Uncertainty. Journal of Business 63 (4): S. 465-491.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Business
Citation Index SSCI
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, VW-A
Language English
Title Tax Clienteles and Optimal Capital Structure under Uncertainty
Volume 63
Number 4
Year 1990
Page from 465
Page to 491
Reviewed? Y
URL http://ideas.repec.org/a/ucp/jnlbus/v63y1990i4p465-91.html
DOI http://dx.doi.org/10.1086/296517

Associations

People
Zechner, Josef (Details)
Google Scholar: Search